Robust finite-time fuzzy H∞ control for uncertain time-delay systems with stochastic jumps

Full text for this resource is not available from the Research Repository.

Zhang, Y, Shi, Peng, Kiong Nguang, S, Karimi, HR and Agarwal, RK (2014) Robust finite-time fuzzy H∞ control for uncertain time-delay systems with stochastic jumps. Journal of the Franklin Institute, 351 (8). 4211 - 4229. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30155
DOI https://doi.org/10.1016/j.jfranklin.2014.04.004
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords fuzzy logic control; Markovian jump system; complex nonlinear system; fuzzy logic theory; linear matrix inequality; LMI
Citations in Scopus 41 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login